Regularity and singularity in solutions of the three-dimensional Navier-Stokes equations

File Description SizeFormat 
Proc of the Royal Society A_466_2121_2010.pdfAccepted version233.74 kBAdobe PDFView/Open
Title: Regularity and singularity in solutions of the three-dimensional Navier-Stokes equations
Authors: Gibbon, JD
Item Type: Journal Article
Issue Date: 8-Sep-2010
URI: http://hdl.handle.net/10044/1/18646
DOI: http://dx.doi.org/10.1098/rspa.2009.0642
ISSN: 1364-5021
Publisher: ROYAL SOC
Start Page: 2587
End Page: 2604
Journal / Book Title: PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume: 466
Issue: 2121
Copyright Statement: © 2010 The Royal Society
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx